Strongly Reciprocally p-Convex Functions and Some Inequalities release_7mqdnhkkpfayxcn3pjmdvwwyky

by Hao Li, Muhammad Shoaib Saleem, Ijaz Hussain, Muhammad Imran

Published in Journal of Mathematics by Hindawi Limited.

Volume 2020p1-9 (2020)

Abstract

In this paper, we generalize the concept of strong and reciprocal convexity. Some basic properties and results will be presented for the new class of strongly reciprocally <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML" id="M2"><mml:mi>p</mml:mi></mml:math>-convex functions. Furthermore, we will discuss the Hermite–Hadamard-type, Jensen-type, and Fejér-type inequalities for the strongly reciprocally <mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML" id="M3"><mml:mi>p</mml:mi></mml:math>-convex functions.
In application/xml+jats format

Archived Files and Locations

application/pdf  1.3 MB
file_3td6rrimunb63jyz6kfztv6acu
web.archive.org (webarchive)
downloads.hindawi.com (publisher)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2020-09-04
Language   en ?
Journal Metadata
Open Access Publication
In DOAJ
In Keepers Registery
ISSN-L:  2314-4629
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 611ed5fe-d92b-4360-a3e7-e693d3ac2c09
API URL: JSON